Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Pain around testicle. Sonogram showed cyst in scrotum. Taking antibiotic. Is this safe treatment?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5376 Questions
my husband is suffering great pain in his lower abdomin and around his testicals. Sonogram shows cists in scrotum and especially around the right testicle. One of the cists is about an inch around. Also he is having pain going up his right side could these be a result? He is taking antibiotics now but it has just been about three days. Help!! is this a good treatment?
What can he do to help resolve this pain?
Posted Sat, 16 Feb 2013 in Testicle Problems
Answered by Dr. Grzegorz Stanko 8 minutes later

Thank you for the query.

Such symptoms can be caused by testicle inflammation, epidydimis, urinary tract stones. Cyst does not causes any symptoms if not filled with pus. Antibiotic seems a good choice, but it should be prescribed after some diagnostics. Urine analysis and full blood work should be done. The best antibiotic for such infection (if confirmed with this tests) is Ciprofloxacine.
If no improvement after antibiotic treatment, urine culture should be also done.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor